Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 428–440 (Mi zvmmf3863)  

This article is cited in 2 scientific papers (total in 2 papers)

A discrete model of the Fokker–Planck equation

Yu. A. Volkov, A. N. Polyudov

Moscow

Full text: PDF file (1158 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 71–80

Bibliographic databases:

UDC: 517.958:530.1
Received: 05.08.1985
Revised: 20.08.1986

Citation: Yu. A. Volkov, A. N. Polyudov, “A discrete model of the Fokker–Planck equation”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 428–440; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 71–80

Citation in format AMSBIB
\Bibitem{VolPol87}
\by Yu.~A.~Volkov, A.~N.~Polyudov
\paper A discrete model of the Fokker--Planck equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 428--440
\mathnet{http://mi.mathnet.ru/zvmmf3863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890096}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 71--80
\crossref{https://doi.org/10.1016/0041-5553(87)90158-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3863
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Berezin, Yu. A. Volkov, Sh. A. Kazymov, M. B. Markov, I. A. Tarakanov, “Modelirovanie radiatsionnoi provodimosti statisticheskim metodom chastits”, Preprinty IPM im. M. V. Keldysha, 2016, 009, 20 pp.  mathnet
    2. Yu. A. Volkov, K. K. Inozemtseva, M. B. Markov, I. A. Tarakanov, “Matematicheskaya model radiatsionnogo nagreva izdelii mikroelektroniki”, Preprinty IPM im. M. V. Keldysha, 2018, 099, 12 pp.  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:146
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021